# SDR SWIA201024901

- Difficulty date: September 14, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 22,542 hours, 17,475 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN THE CABIN FILLED AS A "R PACK HI TEMP" CAUTION MESSAGE.  (FLT 4444)  REMOVED AND REPLACED RIGHT WATER SEPARATOR COALESCER BAG AND RIGHT AIR CYCLE MACHINE PER AMM.
